# SDR ABXA20160720124

- Difficulty date: July 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 56,731 hours, 42,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 143T80042
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SILL BEAM UPPER SURFACE CORRODED AT AFT REPAIRED FORWARD CARGO DOOR LOWER SILL BEAM UPPER SURFACE, HIGH FREQUENCY, NO CRACKS NOTED.  INSTALLED NEW FASTENERS IAW SRM 51-40-02.  INNER CHORD, PART LOCATION: FLC STA 624-628 AT RBL44, PN: 143T8004-2, DAMAGE SIZE-2.5" INBD-OTBD 4.0" FWD-AFT, .045 IN DEPTH.  WORK ACCOMPLISHED IAW REO-G20085 AND REA 8653-62033MR.  ACFT WAS GROUNDED.
